# SDR UIEA2021102602284

- Difficulty date: October 26, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 23,160 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"L PACK TEMP" EICAS DURING PREFLIGHT ON GROUND( RESET LEFT PACK IAW AMM 21-51-00 AND PERFORMED BIT CHECK ON TEMP CONTROLLER IAW AMM 21-51-01, NO FAULTS NOTED. )
